# SDR SWAA2015012836162

- Difficulty date: January 21, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 35,726 hours, 20,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2982
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE SHELF PANEL WEB CRACKED CURVED ANGLE BETWEEN NR 5 & 6 SPOILERS.  R & R WEB IAW SRM.
